# SDR SWAA2021111537989

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO R/H FLOOR TO SIDEWALL SUPPORT STRUCTURE AT WL 153 RBL 22 STA 727+10; RBL 22 STA 727A+6; RBL 22 STA 727A+10; RBL 22 STA 727B+2; RBL 22 STA 727B+6; RBL 22 STA 727B+10; ; RBL 22 STA 727B+14; RBL 22 STA 727B+18; RBL 22 STA 727C+2; RBL 22 STA 727C+6. / [01] VERIFIED ACCOMPLISHMENT OF STEPS 1-6.; [02] DAMAGE FOUND AT ACB RH FLOOR TO SIDE WALL SUPPORT ANGLE BS 727+10 TO BS 727B+10 RBL 22 WL 153 FOUND TO BE OUT OFF LIMIT AND WILL BE REPAIRED WITH CUSTOMER CARD #TTG8Q00718SS; [03] VERIFIED DAMAGE FOUND AT ACB RH FLOOR TO SIDE WALL SUPPORT ANGLE BS 727+10 TO BS 727B+10 RBL 22 WL 153 FOUND TO BE OUT OFF LIMIT AND WILL BE REPAIRED WITH CUSTOMER CARD #TTG8Q00718SS.
